Abstract and Applied Analysis
- Abstr. Appl. Anal.
- Volume 2015, Special Issue (2014), Article ID 205452, 10 pages.
New Existence Results for Fractional Integrodifferential Equations with Nonlocal Integral Boundary Conditions
We consider a boundary value problem of fractional integrodifferential equations with new nonlocal integral boundary conditions of the form: , and . According to these conditions, the value of the unknown function at the left end point is proportional to its value at a nonlocal point while the value at an arbitrary (local) point is proportional to the contribution due to a substrip of arbitrary length . These conditions appear in the mathematical modelling of physical problems when different parts (nonlocal points and substrips of arbitrary length) of the domain are involved in the input data for the process under consideration. We discuss the existence of solutions for the given problem by means of the Sadovski fixed point theorem for condensing maps and a fixed point theorem due to O’Regan. Some illustrative examples are also presented.
Abstr. Appl. Anal., Volume 2015, Special Issue (2014), Article ID 205452, 10 pages.
First available in Project Euclid: 15 April 2015
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Alsaedi, Ahmed; Ntouyas, Sotiris K.; Ahmad, Bashir. New Existence Results for Fractional Integrodifferential Equations with Nonlocal Integral Boundary Conditions. Abstr. Appl. Anal. 2015, Special Issue (2014), Article ID 205452, 10 pages. doi:10.1155/2015/205452. https://projecteuclid.org/euclid.aaa/1429104834